RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 277, Pages 33–48 (Mi tm3382)  

This article is cited in 2 scientific papers (total in 2 papers)

Maximal inequality and ergodic theorems for Markov groups

A. I. Bufetovabc, A. V. Klimenkoab

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b National Research University Higher School of Economics, Moscow, Russia
c Institute for Information Transmission Problems (Kharkevich Institute), Russian Academy of Sciences, Moscow, Russia

Abstract: The paper shows that for actions of Markov semigroups, in particular, of finitely generated word hyperbolic groups, the Cesàro means of spherical averages converge almost everywhere for any function from the class $L^p$, $p>1$.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00654
10-01-93115
Ministry of Education and Science of the Russian Federation NSh-8508.2010.1
MK-4893.2010.1
MK-6734.2012.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Dynasty Foundation
Simons Foundation
Alfred P. Sloan Foundation
This work was partially supported by the Russian Foundation for Basic Research (project no. 11-01-00654), RFBR-CNRS (project no. 10-01-93115), by grants of the President of the Russian Federation (project nos. NSh-8508.2010.1, MK-4893.2010.1, and MK-6734.2012.1), and by the program "Mathematical Control Theory" of the Presidium of the Russian Academy of Sciences. A.B. is Alfred P. Sloan Research Fellow, Dynasty Foundation Fellow, and IUM-Simons Fellow.


Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 277, 27–42

Bibliographic databases:

Document Type: Article
UDC: 517.987.5
Received in January 2012

Citation: A. I. Bufetov, A. V. Klimenko, “Maximal inequality and ergodic theorems for Markov groups”, Mathematical control theory and differential equations, Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 277, MAIK Nauka/Interperiodica, Moscow, 2012, 33–48; Proc. Steklov Inst. Math., 277 (2012), 27–42

Citation in format AMSBIB
\Bibitem{BufKli12}
\by A.~I.~Bufetov, A.~V.~Klimenko
\paper Maximal inequality and ergodic theorems for Markov groups
\inbook Mathematical control theory and differential equations
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 277
\pages 33--48
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052262}
\elib{http://elibrary.ru/item.asp?id=17759396}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 277
\pages 27--42
\crossref{https://doi.org/10.1134/S0081543812040037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309232900003}
\elib{http://elibrary.ru/item.asp?id=23960342}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904048307}


Linking options:
  • http://mi.mathnet.ru/eng/tm3382
  • http://mi.mathnet.ru/eng/tm/v277/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bowen L., Nevo A., “Von Neumann and Birkhoff Ergodic Theorems For Negatively Curved Groups”, Ann. Sci. Ec. Norm. Super., 48:5 (2015), 1113–1147  crossref  mathscinet  zmath  isi
    2. Bowen L., Nevo A., “Amenable Equivalence Relations and the Construction of Ergodic Averages For Group Actions”, J. Anal. Math., 126:1 (2015), 359–388  crossref  mathscinet  zmath  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:173
    Full text:8
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019